Economics at your fingertips  

‘The usefulness of Bayesian optimal designs for discrete choice experiments’ by R. Kessels, B. Jones, P. Goos and M. Vandebroek

John Rose ()

Applied Stochastic Models in Business and Industry, 2011, vol. 27, issue 3, 193-196

Date: 2011
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Applied Stochastic Models in Business and Industry from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

Page updated 2020-01-17
Handle: RePEc:wly:apsmbi:v:27:y:2011:i:3:p:193-196